Alert archive / West Virginia / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 89, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Jun 14, 2022, 1:33 PM EDT for Pocahontas County, West Virginia. It was in force for 12 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 14, 2022, 1:33 PM EDT (17:33 UTC)
- Expired
- Jun 14, 2022, 1:45 PM EDT
- In force
- 12 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Pocahontas County, WV
The radar
The Roanoke radar (KFCX), 142 km from the middle of the area, began a volume at 17:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 5.6 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1572 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 106 m²/s²
- 0-3 km storm-relative helicity
- 220 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
937
WUUS51 KRLX 141733
SVRRLX
WVC075-141745-
/O.NEW.KRLX.SV.W.0089.220614T1733Z-220614T1745Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston WV
133 PM EDT Tue Jun 14 2022
The National Weather Service in Charleston West Virginia has issued a
* Severe Thunderstorm Warning for...
South central Pocahontas County in northeastern West Virginia...
* Until 145 PM EDT.
* At 133 PM EDT, a severe thunderstorm was located 9 miles south of
Cass Scenic Railroad, moving south at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Frost.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3826 7982 3825 7982 3825 7983 3818 7992
3816 7991 3814 7993 3832 7998 3835 7981
3832 7980 3830 7981 3827 7979
TIME...MOT...LOC 1733Z 347DEG 37KT 3827 7990
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
121 follow-up statement
249
WWUS51 KRLX 141746
SVSRLX
Severe Weather Statement
National Weather Service Charleston WV
146 PM EDT Tue Jun 14 2022
WVC075-141755-
/O.EXP.KRLX.SV.W.0089.000000T0000Z-220614T1745Z/
Pocahontas WV-
146 PM EDT Tue Jun 14 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL POCAHONTAS
COUNTY HAS EXPIRED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been allowed to expire.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Charleston West Virginia.
LAT...LON 3826 7982 3825 7982 3825 7983 3818 7992
3816 7991 3814 7993 3832 7998 3835 7981
3832 7980 3830 7981 3827 7979
TIME...MOT...LOC 1745Z 347DEG 37KT 3817 7987
$$
12What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 7:21 AM EDT, 6 hours 12 minutes earlier.
Area forecast discussion, Jun 14, 7:21 AM EDT, 6 hours 12 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
721 AM EDT Tue Jun 14 2022
.SYNOPSIS...
Heat wave expected through the work week with diurnal
thunderstorms. Cold front Friday. Seasonable temperatures and
dry next weekend.
&&
.NEAR TERM /THROUGH TONIGHT/...
As of 700 AM Tuesday...
Updated Temperatures, Dew Points, PoPs, and Sky grids over the
next several hours to match the current rends. The rest of the
forecast remains on track.
As of 430 AM Tuesday...
The region finds itself in the midst of a very active overnight
period with two rounds of strong to severe thunderstorms having
already moved through the area, with a third wave approaching
currently from the northwest as a vort max rounds an upper
level ridge positioned southwest of the area. This activity should
quickly progress southeastward over the next few hours with
damaging wind gusts and heavy downpours being the continued main
threats. Some hail is also possible. High-res guidance does
hint at perhaps another wave later this morning, with most of
the widespread activity exiting the region by approximately
noon. While widespread water issues are not expected, some
isolated issues are possible this morning in areas that have
received repetitive rounds of storms overnight into this
morning. Shower and thunderstorm activity this morning will be
most likely across SE OH and NE WV.
A cumulus field can be expected to develop once again late this
morning into the afternoon. Ample instability will once again be
in place, but given rather dry air in the mid-levels, not
expecting much more than isolated showers/storms. Thus, PoPs
for this afternoon were generally kept at SLGT. Dry weather is
then expected overnight with river valley fog developing across
the region.
The other important aspect for today will be the heat and
humidity. High temperatures across the lowlands are progged to
be in the low to mid 90s. This combined with oppressive dew
points will result in heat indices of 100-110 across the
lowlands. As a result, an Excessive Heat Warning or Heat
Advisory has been issued for much of the region, running from
noon to 8PM. Please use caution if outside today and try to take
breaks given the oppressive heat and humidity. Avoid extended
periods outdoors if possible. Low temperatures tonight will
generally be in the low 70s for the lowlands.
&&
.SHORT TERM /WEDNESDAY THROUGH FRIDAY/...
As of 225 AM Tuesday...
A ridge aloft will keep hot and humid conditions over the area
on Wednesday and Thursday. Heat indices both days will be over
100 in portions of the lowlands, with some areas possible over
105. Will keep the excessive heat watch going for both days.
Some afternoon and evening convection is possible over the
mountains on Wednesday, and area wide on Thursday. With the heat
and humidity, some severe thunderstorms are possible.
A cold front will then push through the area on Friday
&&
.LONG TERM /FRIDAY NIGHT THROUGH MONDAY/...
As of 225 AM Tuesday...
More seasonable and drier air will move in behind the cold
front for the weekend. This will provide a dry weekend with warm
afternoons and cool mornings.
A warm front Sunday night into Monday will bring above normal
temperatures back to the area for the beginning of the next
work week.
&&
.AVIATION /12Z TUESDAY THROUGH SATURDAY/...
As of 700 AM Tuesday...
Showers and isolated thunderstorms continue to affect portions
of the area this morning. Some showers and thunderstorms will
cause IFR VSBY restrictions and strong gusty winds. Outside of
the thunderstorms, expect VFR conditions. Widespread
showers/storms should exit the region by late morning, with the
best chance for activity being across southeast Ohio and
central/northeast West Virginia.
A cumulus deck can be expected beginning late this morning.
Initially there could be some MVFR CIG restrictions with the
deck, particuarly at BKW, but it will raise to VFR as the
afternoon progresses. A few isolated showers/storms could
develop this afternoon, but has been left out of the TAFs for
the time being due to high uncertainty. VFR conditions then
persist through the early portion of the overnight period. River
valley fog is expected to develop across the region later
tonight with restrictions expected at some terminals.
Light westerly surface flow is expected today, with light and
variable to calm flow tonight. Strong wind gusts are possible
in thunderstorms this morning.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 12Z WEDNESDAY...
FORECAST CONFIDENCE: Medium this morning. High this afternoon/evening.
Medium tonight with fog.
ALTERNATE SCENARIOS: Timing, intensity, and location of
showers/storms this morning could vary.
EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
UTC 1HRLY 11 12 13 14 15 16 17 18 19 20 21 22
EDT 1HRLY 07 08 09 10 11 12 13 14 15 16 17 18
CRW CONSISTENCY M M H M M H H H H H H H
HTS CONSISTENCY H H H H H H H H H H H H
BKW CONSISTENCY H H H H M M M M H H H H
EKN CONSISTENCY H H H H H H H M M M M M
PKB CONSISTENCY H H H M H H M H H H H H
CKB CONSISTENCY H H H M M M M M M L H H
AFTER 12Z WEDNESDAY...
Brief IFR possible in thunderstorms Thursday.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Excessive Heat Warning from noon today to 8 PM EDT this
evening for WVZ005>008-013>015-024>026.
Excessive Heat Watch from Wednesday morning through Thursday
evening for WVZ005>010-013>019-024>029.
Heat Advisory from noon today to 8 PM EDT this evening for
WVZ009-010-016>019-027>029-033-034-515-517-519.
OH...Excessive Heat Warning from noon today to 8 PM EDT this
evening for OHZ066-075-083>087.
Excessive Heat Watch from Wednesday morning through Thursday
evening for OHZ066-067-075-076-083>087.
Heat Advisory from noon today to 8 PM EDT this evening for
OHZ067-076.
KY...Excessive Heat Warning from noon today to 8 PM EDT this
evening for KYZ101>103-105.
Excessive Heat Watch from Wednesday morning through Thursday
evening for KYZ101>103-105.
VA...Heat Advisory from noon today to 8 PM EDT this evening for
VAZ003-004.
&&
SYNOPSIS...RPY/GW
NEAR TERM...GW
SHORT TERM...RPY
LONG TERM...RPY
AVIATION...GWHazardous weather outlook, Jun 14, 5:42 AM EDT, 7 hours 51 minutes before
Hazardous Weather Outlook National Weather Service Charleston WV 542 AM EDT Tue Jun 14 2022 WVZ011-020-030>032-039-040-516-518-520>526-150945- Tyler-Doddridge-Lewis-Harrison-Taylor-Upshur-Barbour- Southeast Raleigh-Southeast Fayette-Southeast Nicholas- Northwest Webster-Southeast Webster-Northwest Pocahontas- Southeast Pocahontas-Northwest Randolph-Southeast Randolph- 542 AM EDT Tue Jun 14 2022 This Hazardous Weather Outlook is for portions of central West Virginia, northeast West Virginia, northern West Virginia and southeast West Virginia. .DAY ONE...Today and Tonight. Strong to severe thunderstorms are possible this morning. The main threats are damaging wind gusts, hail, and heavy downpours. Localized water issues could occur in locations affected by repetitive rounds of thunderstorms. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Afternoon and evening thunderstorms will be possible through much of the work week. Some thunderstorms could be strong to severe. Additionally, a long stretch of hot and humid weather is expected for much of the work week, with hazardous heat levels possible on Wednesday and Thursday across locations at lower elevations. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. OHZ066-075-085-086-WVZ006>008-013>015-025-026-150945- Perry-Athens-Meigs-Gallia-Cabell-Mason-Jackson WV-Lincoln-Putnam- Kanawha-Logan-Boone- 542 AM EDT Tue Jun 14 2022 ...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING... ...EXCESSIVE HEAT WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH THURSDAY EVENING... This Hazardous Weather Outlook is for portions of southeast Ohio, and portions of central West Virginia, southern West Virginia and western West Virginia. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Excessive Heat Warning. Strong to severe thunderstorms are possible this morning. The main threats are damaging wind gusts, hail, and heavy downpours. Localized water issues could occur in locations affected by repetitive rounds of thunderstorms. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Excessive Heat Watch. Afternoon and evening thunderstorms will be possible through much of the work week. Some thunderstorms could be strong to severe. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. WVZ034-515-517-519-150945- Wyoming-Northwest Raleigh-Northwest Fayette-Northwest Nicholas- 542 AM EDT Tue Jun 14 2022 ...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for portions of southeast West Virginia and southern West Virginia. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. Strong to severe thunderstorms are possible this morning. The main threats are damaging wind gusts, hail, and heavy downpours. Localized water issues could occur in locations affected by repetitive rounds of thunderstorms. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Afternoon and evening thunderstorms will be possible through much of the work week. Some thunderstorms could be strong to severe. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. OHZ067-076-WVZ009-010-016>019-027>029-150945- Morgan-Washington-Wood-Pleasants-Roane-Wirt-Calhoun-Ritchie-Clay- Braxton-Gilmer- 542 AM EDT Tue Jun 14 2022 ...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING... ...EXCESSIVE HEAT WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH THURSDAY EVENING... This Hazardous Weather Outlook is for portions of southeast Ohio, and portions of central West Virginia and northern West Virginia. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. Strong to severe thunderstorms are possible this morning. The main threats are damaging wind gusts, hail, and heavy downpours. Localized water issues could occur in locations affected by repetitive rounds of thunderstorms. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Excessive Heat Watch. Afternoon and evening thunderstorms will be possible through much of the work week. Some thunderstorms could be strong to severe. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. KYZ101>103-105-OHZ083-084-087-WVZ005-024-150945- Greenup-Carter-Boyd-Lawrence KY-Jackson OH-Vinton-Lawrence OH-Wayne- Mingo- 542 AM EDT Tue Jun 14 2022 ...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING... ...EXCESSIVE HEAT WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH THURSDAY EVENING... This Hazardous Weather Outlook is for northeast Kentucky, portions of southeast Ohio, and portions of southern West Virginia and western West Virginia. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Excessive Heat Warning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Excessive Heat Watch. Afternoon and evening thunderstorms will be possible through much of the work week. Some thunderstorms could be strong to severe. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. VAZ003-004-WVZ033-150945- Dickenson-Buchanan-McDowell- 542 AM EDT Tue Jun 14 2022 ...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southwest Virginia and southern West Virginia. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Afternoon and evening thunderstorms will be possible through much of the work week. Some thunderstorms could be strong to severe. Additionally, a long stretch of hot and humid weather is expected for much of the work week, with hazardous heat levels possible on Wednesday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports.
In the hours before
Special weather statement, Jun 14, 11:07 AM EDT, 2 hours 26 minutes before
Special Weather Statement
National Weather Service Charleston WV
1107 AM EDT Tue Jun 14 2022
WVZ030>032-039-040-141530-
Barbour WV-Harrison WV-Taylor WV-Upshur WV-Lewis WV-
1107 AM EDT Tue Jun 14 2022
...Strong thunderstorm impacting portions of southwestern Taylor,
northeastern Lewis, northern Upshur, western Barbour and Harrison
Counties through 1130 AM EDT...
At 1105 AM EDT, Doppler radar was tracking a strong thunderstorm
over Lumberport, or near Clarksburg, moving south at 35 mph. There
were other storms in a line ahead of, or south, of this storm.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Clarksburg, Buckhannon, Philippi, Audra State Park, Bridgeport,
Shinnston, Stonewood, Nutter Fort, Lumberport, Anmoore, Enterprise,
West Milford, Lost Creek, Jane Lew, Flemington, Wolf Summit,
Meadland, Overhill, Despard and Volga.
This includes the following highways...
Interstate 79 between mile markers 104 and 128.
Route 50 in West Virginia between mile markers 70 and 82.
Route 33 between mile markers 5 and 17.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3943 8028 3939 8020 3940 8016 3902 8001
3890 8031 3937 8054 3939 8054 3940 8055
3942 8054 3943 8055 3944 8051 3946 8051
3946 8050 3947 8049
TIME...MOT...LOC 1505Z 340DEG 30KT 3934 8038
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
12Special weather statement, Jun 14, 1:22 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Charleston WV
122 PM EDT Tue Jun 14 2022
WVZ523>526-141745-
Southeast Pocahontas WV-Northwest Randolph WV-
Northwest Pocahontas WV-Southeast Randolph WV-
122 PM EDT Tue Jun 14 2022
...Strong thunderstorms will impact portions of central Randolph and
northeastern Pocahontas Counties through 145 PM EDT...
At 122 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Elkins to 10 miles north of Greenbank.
Movement was southeast at 35 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Elkins, Beverly, Durbin, Arbovale, Cheat Bridge, Bartow, Glady and
Boyer.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to travel across
flooded roads. Find alternate routes. It takes only a few inches of
swiftly flowing water to carry vehicles away.
&&
LAT...LON 3867 7961 3867 7962 3863 7963 3833 7978
3832 7979 3862 7991 3902 7983 3868 7960
TIME...MOT...LOC 1722Z 337DEG 29KT 3890 7981 3857 7984
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
12The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 8:09 PM EDT | Severe Thunderstorm Warning | RLX | Cabell, Wayne | 66 min |
| Jun 13, 8:21 PM EDT | Severe Thunderstorm Warning | RLX | Cabell, Jackson, Lincoln, Mason, Putnam, Wayne | 54 min |
| Jun 13, 8:37 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Cabell, Jackson, Kanawha, Lincoln, Logan and 4 more | 38 min |
| Jun 13, 8:44 PM EDT | Severe Thunderstorm Warning | RLX | Calhoun, Jackson, Pleasants, Ritchie, Roane, Wirt and 1 more | 46 min |
| Jun 13, 8:58 PM EDT | Flash Flood Warning | RLX | Cabell | 2 hr |
| Jun 13, 9:01 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Cabell, Lincoln, Logan, Mingo, Wayne | 44 min |
| Jun 13, 9:06 PM EDT | Severe Thunderstorm Warning | RLX | Braxton, Calhoun, Doddridge, Gilmer, Jackson, Pleasants and 5 more | 39 min |
| Jun 13, 9:12 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Braxton, Calhoun, Clay, Fayette, Jackson and 7 more | 48 min |
| Jun 13, 9:34 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Clay, Fayette, Kanawha, Logan, Nicholas and 2 more | 41 min |
| Jun 13, 9:42 PM EDT | Special Weather Statement | RLX | Braxton, Doddridge, Gilmer, Lewis, Pleasants, Ritchie and 1 more | 33 min |
| Jun 13, 9:51 PM EDT | Special Weather Statement | RLX | Clay | 24 min |
| Jun 13, 9:55 PM EDT | Severe Thunderstorm Warning | RLX | Cabell, Lincoln, Wayne | 35 min |
| Jun 13, 10:01 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Clay, Fayette, Logan, Nicholas, Raleigh and 2 more | 44 min |
| Jun 13, 10:05 PM EDT | Special Weather Statement | RLX | Doddridge, Harrison, Lewis, Tyler, Upshur | 25 min |
| Jun 13, 10:10 PM EDT | Special Weather Statement | RLX | Pocahontas, Webster | 50 min |
| Jun 13, 10:13 PM EDT | Severe Thunderstorm Warning | RLX | Lincoln, Logan, Mingo, Wayne | 32 min |
| Jun 13, 10:19 PM EDT | Special Weather Statement | RLX | Wyoming | 41 min |
| Jun 13, 10:29 PM EDT | Special Weather Statement | RLX | Barbour, Harrison, Lewis, Randolph, Taylor, Upshur | 46 min |
| Jun 13, 10:34 PM EDT | Special Weather Statement | RLX | McDowell | 41 min |
| Jun 13, 10:40 PM EDT | Special Weather Statement | RLX | Pocahontas | 50 min |
| Jun 13, 10:46 PM EDT | Special Weather Statement | RLX | Raleigh, Wyoming | 29 min |
| Jun 13, 10:55 PM EDT | Special Weather Statement | RLX | Mingo | 35 min |
| Jun 13, 11:04 PM EDT | Special Weather Statement | RLX | Randolph | 26 min |
| Jun 13, 11:04 PM EDT | Special Weather Statement | RLX | Randolph | 26 min |
| Jun 13, 11:12 PM EDT | Special Weather Statement | RLX | McDowell | 33 min |
| Jun 13, 11:28 PM EDT | Special Weather Statement | RLX | McDowell | 47 min |
| Jun 14, 1:13 AM EDT | Severe Thunderstorm Warning | RLX | Jackson, Mason, Wirt, Wood | 32 min |
| Jun 14, 1:48 AM EDT | Special Weather Statement | RLX | Jackson, Mason, Roane | 42 min |
| Jun 14, 2:19 AM EDT | Special Weather Statement | RLX | Cabell, Clay, Kanawha, Mason, Nicholas, Putnam and 1 more | 41 min |
| Jun 14, 2:56 AM EDT | Special Weather Statement | RLX | Boone, Fayette, Kanawha, Lincoln, Logan, Raleigh and 1 more | 49 min |
| Jun 14, 3:18 AM EDT | Special Weather Statement | RLX | Mingo, Wayne | 27 min |
| Jun 14, 3:51 AM EDT | Special Weather Statement | RLX | McDowell, Mingo, Wyoming | 39 min |
| Jun 14, 4:06 AM EDT | Excessive Heat Warning | RLX | Boone, Cabell, Jackson, Kanawha, Lincoln, Logan and 4 more | 16 hr |
| Jun 14, 4:06 AM EDT | Heat Advisory | RLX | Braxton, Calhoun, Clay, Fayette, Gilmer, McDowell and 8 more | 16 hr |
| Jun 14, 4:51 AM EDT | Special Weather Statement | RLX | Ritchie, Wood | 39 min |
| Jun 14, 5:24 AM EDT | Special Weather Statement | RLX | Braxton, Calhoun, Gilmer, Jackson, Pleasants, Ritchie and 3 more | 36 min |
| Jun 14, 6:01 AM EDT | Special Weather Statement | RLX | Braxton, Clay, Fayette, Kanawha, Nicholas, Roane | 44 min |
| Jun 14, 9:37 AM EDT | Severe Thunderstorm Warning | RLX | Doddridge, Harrison | 23 min |
| Jun 14, 10:01 AM EDT | Severe Thunderstorm Warning | RLX | Doddridge, Harrison | 29 min |
| Jun 14, 10:28 AM EDT | Severe Thunderstorm Warning | RLX | Barbour, Harrison, Lewis, Upshur | 32 min |
| Jun 14, 10:38 AM EDT | Flash Flood Warning | RLX | Barbour, Doddridge, Harrison, Lewis, Taylor | 3 hr |
| Jun 14, 11:01 AM EDT | Severe Thunderstorm Warning | RLX | Randolph, Upshur | 29 min |
| Jun 14, 11:07 AM EDT | Special Weather Statement | RLX | Harrison | 23 min |
| Jun 14, 11:27 AM EDT | Severe Thunderstorm Warning | RLX | Barbour, Harrison, Lewis, Randolph, Upshur | 33 min |
| Jun 14, 11:30 AM EDT | Severe Thunderstorm Warning | RLX | Pocahontas, Randolph, Webster | 30 min |
| Jun 14, 11:58 AM EDT | Severe Thunderstorm Warning | RLX | Pocahontas | 32 min |
| Jun 14, 12:03 PM EDT | Severe Thunderstorm Warning | RLX | Pocahontas, Randolph, Upshur, Webster | 27 min |
| Jun 14, 12:31 PM EDT | Severe Thunderstorm Warning | RLX | Pocahontas, Randolph, Webster | 29 min |
| Jun 14, 12:47 PM EDT | Flash Flood Warning | RLX | Randolph, Upshur | 3 hr |
| Jun 14, 12:58 PM EDT | Severe Thunderstorm Warning | RLX | Pocahontas | 17 min |
| Jun 14, 1:02 PM EDT | Severe Thunderstorm Warning | RLX | Pocahontas, Randolph | 28 min |
| Jun 14, 1:22 PM EDT | Special Weather Statement | RLX | Randolph | 23 min |
| Jun 14, 1:52 PM EDT | Excessive Heat Warning | RLX | Boone, Cabell, Calhoun, Doddridge, Gilmer, Jackson and 13 more | 30 hr |
| Jun 14, 1:52 PM EDT | Heat Advisory | RLX | Barbour, Braxton, Clay, Harrison, Lewis, Taylor and 1 more | 30 hr |
| Jun 14, 4:17 PM EDT | Areal Flood Warning | RLX | Randolph, Upshur | 4 hr |
| Jun 14, 7:49 PM EDT | Areal Flood Warning | RLX | Randolph | 5 hr |
Nearby
Severe Thunderstorm Warnings in West Virginia, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.